MAUDE Adverse Event Report: MENTOR TEXAS MENTOR ARTOURA PLUS, SMOOTH, ULTRA HIGH PROFILE; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR ARTOURA PLUS, SMOOTH, ULTRA HIGH PROFILE; EXPANDER, SKIN, INFLATABLE
Catalog Number SDC130UH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Impaired Healing (2378)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: hematoma and impaired healing.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
A female patient who underwent primary breast augmentation using a mentor artoura plus smooth ultra high profile 650cc saline tissue expander on the left and an unknown mentor silicone prosthesis on the right experienced bilateral impaired healing and a hematoma at the left implant site postoperatively.The delayed hematoma on the left side necessitated a surgical evacuation.Following this complication, the patient exhibited continued impaired healing bilaterally, prompting a decision to attempt implant salvage through bilateral replacement with a vancomycin and gentamicin slurry.Subsequently, the patient underwent left-sided replacement with a mentor smhx470 implant (sn (b)(6)) on (b)(6) 2025, to address the complications and optimize healing.This reprt relates to the left side.
 
Additional Manufacturer Narrative
[adverse event review clinical note and patient coding verification]: coding was reviewed by a clinician on apr-17-2025 per 100553403 and 100553401 with the available information about the reportable event.Added pc ¿ surgical intervention to (b)(6) per event description.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Per additional information received on april 23, 2025, patient right side also replaced with ref# smhx-430, lot#9651502, serial #(b)(6) on (b)(6) 2025.Patient age at the time of the event was updated to '66 years'.Date when the event occurred was updated to december 05, 2024.The report indicated that on march 10, 2025, removed left implant, right side implant remains.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR ARTOURA PLUS, SMOOTH, ULTRA HIGH PROFILE
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21874365
Report Number1645337-2025-04118
Device Sequence Number15638839
Product Code LCJ
UDI-Device Identifier10081317028229
UDI-Public(01)10081317028229(11)240503(17)280501(10)9989275
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSDC130UH
Device Lot Number9989275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer04/17/2025
04/23/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/22/2025
05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite